# SDR AALA202106229002

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 30,956 hours, 16,762 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Computer
- Part number: 73390112
- Part serial: 733901IN01111
- Condition: Faulted
- Location: Bleed Monitor
- Part time: 21,238 hours, 6,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF WITH APU BLEED ON, WHEN BLEED RECONFIGURED, ENGINE BLEED 1 & 2 FAULT. WHILE RUNNING ECAM PROCEDURE ECAM PROCEDURE CLEARED ENGINE BLEEDS WOULD NOT RESET AND CABIN PRESSURE WAS NOT WORKING PROPERLY. THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT . (NO EMERGENCY WAS DECLARED) REPLACED BLEED MONITORING COMPUTERS #1 (AALA202106229002) AND (AALA202106229003) PER EO 3619Y002. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
